MAUDE Adverse Event Report: CVRX, INC BAROSTIM NEO2; IMPLANTABLE PULSE GENERATOR

CVRX, INC BAROSTIM NEO2; IMPLANTABLE PULSE GENERATOR
Model Number 2104
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Swelling/ Edema (4577)
Date of Event 03/25/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
While analysis was unable to be performed as the device was not returned, per the opinion of the physician, the root cause of the event was the patient's requirement for medication due to hemophilia.The device history and sterilization record for this csl device serial number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event, and the device passed all pull testing specifications.The device met material, assembly, and quality control requirements.Cvrx id#: (b)(4).
 
Event or Problem Description
A barostim system was implanted on (b)(6) 2026.Around on (b)(6) 2026, the patient experienced a hematoma.(b)(6) 2026, the patient presented with swelling and leaking at the chest pocket.Per the opinion of the physician, the root cause of the event was the patient's requirement for medication due to hemophilia.The patient was seen for a follow up on (b)(6) 2026, for a pocket clean out.The hematoma was removed and the patient had no further complaints.

Brand Name
BAROSTIM NEO2
Common Device Name
IMPLANTABLE PULSE GENERATOR
Manufacturer (Section D)
CVRX, INC
9201west broadway avenue
suite 650
minneapolis MN 55445
Manufacturer (Section G)
CVRX, INC
9201west broadway avenue
suite 650
minneapolis MN 55445
Manufacturer Contact
vincent mbibi
9201west broadway avenue
suite 650
minneapolis, MN 55445
7634162856
MDR Report Key25083034
Report Number3007972010-2026-00051
Device Sequence Number10532927
Product Code DSR
UDI-Device Identifier00859144004623
UDI-Public(01)00859144004623(17)260404
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P180050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/04/2026
Device Model Number2104
Device Catalogue Number100065-202
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2026
Initial Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexMale
Patient RaceWhite